# SDR REXA201805010326

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 25,376 hours, 17,830 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100801
- Part serial: 86102
- Condition: Broken
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S OXYGEN MASK WAS BROKEN.  R & R THE OXYGEN MASK.IAW AMM 35-11-12,  OPS CHECKED GOOD IAW AMM 35-10-00.  OK FOR SERVICE.
